Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 1, NWS Milwaukee, WI

March 15, 2016Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 15, 2016, 7:49 PM CDT for Lafayette County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2016, 7:49 PM CDT (00:49 UTC)
Expired
Mar 15, 2016, 8:19 PM CDT
In force
30 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 124 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 8:15 PM CDTHAIL 0.25Darlington, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
3.1
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS53 KMKX 160049
SVRMKX
WIC065-160130-
/O.NEW.KMKX.SV.W.0001.160316T0049Z-160316T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT TUE MAR 15 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 830 PM CDT

* AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SCALES MOUND...
  OR NEAR GALENA...MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  DARLINGTON...SHULLSBURG...BELMONT...BENTON...WIOTA...NEW DIGGINGS...
  LAMONT...GRATIOT...PLATTE MOUNDS...LESLIE AND LEAD MINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4281 9032 4271 8987 4251 9003 4251 9042
      4281 9043
TIME...MOT...LOC 0048Z 215DEG 28KT 4245 9030 

HAIL...1.00IN
WIND...<50MPH
 
$$

JTS
2 follow-up statements
097 
WWUS53 KMKX 160108
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE MAR 15 2016

WIC065-160130-
/O.CON.KMKX.SV.W.0001.000000T0000Z-160316T0130Z/
LAFAYETTE WI-
808 PM CDT TUE MAR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR LAFAYETTE COUNTY...

AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHULLSBURG...OR 8 MILES SOUTHWEST OF DARLINGTON...MOVING NORTHEAST
AT 30 MPH. THIS STORM APPEARS TO HAVE WEAKENED...BUT QUARTER SIZE
HAIL IS STILL POSSIBLE.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
DARLINGTON...SHULLSBURG...BELMONT...BENTON...WIOTA...NEW DIGGINGS...LAMONT...
GRATIOT...PLATTE MOUNDS...LESLIE AND LEAD MINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4281 9032 4271 8987 4251 9003 4251 9042
      4281 9043
TIME...MOT...LOC 0106Z 215DEG 28KT 4257 9019 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
033 
WWUS53 KMKX 160119
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT TUE MAR 15 2016

WIC065-160128-
/O.CAN.KMKX.SV.W.0001.000000T0000Z-160316T0130Z/
LAFAYETTE WI-
819 PM CDT TUE MAR 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4281 9032 4271 8987 4251 9003 4251 9042
      4281 9043
TIME...MOT...LOC 0117Z 215DEG 28KT 4265 9011 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:49 PM CDT, 4 hours earlier.

Area forecast discussion, Mar 15, 3:49 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT TUE MAR 15 2016

.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

AFTER CURRENT ROUND OF SHOWERS AND A FEW STORMS LIFTS NORTH BY
EVENING...WILL SEE ADDITIONAL CONVECTIVE DEVELOPMENT TO THE
SOUTHWEST OF THE FORECAST AREA. EXPECTING WIDESPREAD SHOWERS AND
STORMS TO LIFT THROUGH THE FORECAST AREA LATE EVENING INTO EARLY
TONIGHT.

SPC IS MAINTAINING A SLIGHT RISK OF SEVERE STORMS ACROSS THE
SOUTHERN FORECAST AREA...WITH A MARGINAL RISK ELSEWHERE. PRIMARY
THREAT STILL LOOKS LIKE HAIL...WITH SOME WIND THREAT AS WELL.

SHIELD OF DEFORMATION RAINFALL IS EXPECTED TO MOVE IN LATER
TONIGHT...LIFT NORTH TOMORROW MORNING...THEN GENERALLY SIT OVER THE
NORTHERN FORECAST AREA THROUGH THE AFTERNOON AS STRONG LOW PRESSURE
MOVES SLOWLY NORTHWARD.

BIGGER STORY TOMORROW WILL BE THE STRONG WINDS. A 60-70 KNOT LOW
LEVEL JET IS EXPECTED TO BE SITTING RIGHT OVER THE FORECAST AREA BY
EARLY AFTERNOON ON THE BACK SIDE OF THE LOW. WIND HEADLINES SEEM
LIKE A SLAM DUNK...JUST A MATTER OF EITHER WIND ADVISORY OR HIGH
WIND WARNING. WENT WITH AN ADVISORY IN THE NORTH...AS MIXING WILL BE
LIMITED WITH PERSISTENT STRATIFORM RAIN THROUGH THE DAY. THE
SOUTHERN HALF OF THE FORECAST AREA HAS A BETTER CHANCE AT SOME
DECENT MIXING...SO KEPT THE HIGH WIND WATCH GOING THERE. WAS TEMPTED
TO UPGRADE TO A WARNING...BUT MODELS STILL HAVE SOME DIFFERENCES
WITH THE LOW POSITION AND RESULTANT AREA OF MAX WINDS ALOFT.
ALSO...THOUGH THE SOUTH WILL LIKELY BE FREE OF RAIN BY THE
AFTERNOON...IT WILL STILL BE MOSTLY CLOUDY. SO...SOME UNCERTAINTY
WITH MIXING IN THE SOUTH TOO.

WITH EXTENSIVE CLOUDS AND PRECIP TONIGHT/TOMORROW...STUCK PRETTY
CLOSE TO BLEND OF MODEL 2 METER TEMPS.

.WEDNESDAY NIGHT THROUGH THURSDAY NIGHT - CONFIDENCE...MEDIUM
NEARLY STACKED LOW CENTERED ACRS NE WI INTO THE U.P. IS PROGGD TO
WAFFLE SOUTHWARD THIS PERIOD. A STRONGLY CYCLONIC REGIME WITH A
LOW LEVEL TROUGH WILL PERSIST AS WELL. SO EXPECTING OCCASIONAL
RAIN/SNOW SHOWERS IN PARTS OF THE CWA. 850 TEMPS WELL BELOW ZERO
WITH 528-534DM 1000-500MB THICKNESSES. SO CHILLY AND BRISK PERIOD
WITH THE PRECIP. NIGHTTIME LOWS INTO THE 30S WITH HIGHS UPPER
30S/MID 40S. WINDS PROGGD TO GRADUALLY EASE HEADING INTO THURSDAY
NIGHT.

.FRIDAY - CONFIDENCE...MEDIUM
THE NAM KEEPS THE MID LEVEL TROUGH AXIS ACROSS SRN WI WHILE THE
GEM/ECMWF/GFS TAKE THE TROUGH AXIS TO OUR SOUTH WITH SOME MID LEVEL
RIDGING TAKING HOLD. PROXIMITY OF SFC/850 TROUGH TO SC WI WILL ALLOW
SOME SMALL POPS TO REMAIN FOR MAINLY THE SW 1/2 OF THE CWA. STILL
LOOKING AT 925 TEMPS AOB ZERO CELSIUS SO STILL ON THE CHILLY SIDE.

.SATURDAY THROUGH MONDAY - CONFIDENCE...MEDIUM
MID LEVEL LOW FINALLY SHIFTS INTO THE OHIO VALLEY OVER THE WEEKEND
LEADING TO MORE OF A NORTHWEST MID LEVEL FLOW. BY TUESDAY A MID
LEVEL RIDGE IS NOTED ACROSS THE UPPER MIDWEST. TEMP MODIFICATION NOT
TOO IMPRESSIVE HEADING INTO EARLY NEXT WEEK.

.TUESDAY - CONFIDENCE...LOW
12Z ECMWF BRINGS A 987MB LOW INTO WI WITH RAIN FOR SRN WI WHILE THE
GFS SHOWS A MUCH SLOWER SOLUTION WITH THE LOW WELL BACK IN THE
PLAINS WITH A CONTINUATION OF DRY WX. HOWEVER THE GFS THEN WOULD
BRING WAA INDUCED PRECIP IN FOR TUESDAY NIGHT. HAVE BOOSTED
SUPERBLEND POPS A BIT TO MATCH UP WITH GRB AND LOT TO ACCOUNT FOR
THE 12Z ECMWF SOLUTION. COULD SEE TEMPS A LITTLE DEEPER INTO THE 40S
ESPECIALLY IF THE WARMER LOOK OF THE ECMWF PANS OUT.

&&

.AVIATION/00Z TAFS/...IFR/MVFR CIGS EXPECTED INTO TONIGHT. SHOULD
SEE GRADUAL IMPROVEMENT SOUTH TO NORTH LATER TONIGHT INTO WEDNESDAY
AS DRIER LOW LEVEL AIR MOVES IN.

WILL BE A LULL IN SHOWERS/STORMS MOST PLACES FROM LATE AFTERNOON/EARLY
EVENING TO THE LATE EVENING HOURS BEFORE NEXT ROUND OF CONVECTION
MOVES IN. SEVERE THREAT WILL BE MAINLY HAIL...THOUGH SOME HIGH WINDS
NOT OUT OF THE QUESTION.

RAIN WILL HANG ON IN THE NORTH WEDNESDAY...TURNING DRIER IN THE
SOUTH DURING THE DAY. STILL CONCERNED ABOUT STRONG WINDS TOMORROW.
LATEST NAM SHOWING A THREAT FOR 50 KT GUSTS.

&&

.MARINE...KEPT STORM WATCH IN THE SOUTHERN TWO ZONES...AS BEST
CHANCE FOR MIXING THERE TOMORROW. GALE WARNING REMAINS PRIOR TO
THE WATCH IN THE SOUTH AND THIS EVENING INTO WEDNESDAY EVENING IN
THE NORTH.

EXTENDED DENSE FOG ADVISORY INTO THE EVENING DUE TO ONSHORE WINDS
AND LATEST WEBCAMS. FOG MAY LINGER A BIT LONGER...AS LONG AS WINDS
REMAIN ONSHORE. WILL SEE WINDS FLIP TO OFFSHORE OVERNIGHT
THOUGH...BRINGING IMPROVED CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
     FOR WIZ062>072.

     WIND ADVISORY FROM 9 AM TO 10 PM CDT WEDNESDAY FOR WIZ046-047-
     051-052-056>060.

LM...DENSE FOG ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

     STORM WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR
     LMZ645-646.

     GALE WARNING FROM 10 PM THIS EVENING TO 9 AM CDT WEDNESDAY FOR
     LMZ645-646.

     GALE WARNING FROM 10 PM THIS EVENING TO 10 PM CDT WEDNESDAY FOR
     LMZ643-644.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Mar 15, 7:49 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT TUE MAR 15 2016

WIZ046-047-051-052-056>060-062>072-170100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
749 PM CDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

RAPIDLY DEEPENING LOW PRESSURE MOVING FROM WESTERN ILLINOIS INTO
SOUTHERN WISCONSIN WILL BRING SCATTERED STRONG THUNDERSTORMS TO
THE AREA THIS EVENING INTO THE OVERNIGHT. THERE IS A SLIGHT RISK
THAT SOME OF THE STORMS COULD BECOME SEVERE ALONG AND SOUTH OF A
LINE FROM MILWAUKEE TO MADISON AND DODGEVILLE. THE MAIN SEVERE
WEATHER THREAT IS LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

VERY WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY AS LOW PRESSURE
FURTHER DEEPENS ACROSS NORTHERN WISCONSIN. WIND GUSTS OF 50 TO 55
MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT ALONG AND SOUTH
OF A LINE FROM PORT WASHINGTON TO PORTAGE TO REEDSBURG...INCLUDING
MADISON...MILWAUKEE...JANESVILLE AND KENOSHA. A WIND ADVISORY IS
IN EFFECT FOR THE NORTHERN PORTIONS OF THE AREA INCLUDING FOND DU
LAC AND SHEBOYGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-170100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
749 PM CDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG WILL REMAIN POSSIBLE OVER THE LAKE AT TIMES TONIGHT.

INCREASING ONSHORE WINDS WILL CAUSE WAVES TO INCREASE TONIGHT.
WIND GUSTS UP TO 35 KNOTS ARE EXPECTED LATER TONIGHT. HENCE A
GALE WARNING HAS BEEN POSTED BEGINNING AT 10 PM THIS EVENING.

A STRONG FRONTAL BOUNDARY MOVING ACROSS LAKE MICHIGAN MAY BRING A
FEW SEVERE THUNDERSTORMS OVER THE NEAR SHORE WATERS LATE THIS
EVENING INTO THE OVERNIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL
BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

VERY WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY AS LOW PRESSURE
OVER NORTHERN WISCONSIN FURTHER INTENSIFIES. SOUTHWEST WIND GUSTS
MAY GUST AS HIGH AS 50 KNOTS FOR PARTS OF THE AREA...SO A STORM
WATCH IS IN EFFECT FOR AREAS FROM NORTH POINT LIGHTHOUSE SOUTH TO
WINTHROP HARBOR WITH A GALE WARNING NORTH TO SHEBOYGAN...FOR
SLIGHTLY LOWER WINDS.

WINDS WILL LIKELY REMAIN AT GALE WARNING OR SMALL CRAFT ADVISORY
LEVELS WEDNESDAY NIGHT AND THURSDAY.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Mar 15, 4:00 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             LAKE MILLS              43.07N 88.91W
03/15/2016  M0.25 INCH       JEFFERSON          WI   NWS EMPLOYEE

&&

SMARQUARDT
Special weather statement, Mar 15, 4:00 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT TUE MAR 15 2016

WIZ058-064-065-152200-
DODGE-JEFFERSON-WAUKESHA-
INCLUDING THE CITIES OF...BEAVER DAM...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD
400 PM CDT TUE MAR 15 2016

...SMALL HAIL WITH THUNDERSTORMS THIS AFTERNOON...

EXPECT PEA-SIZE HAIL WITH A POCKET OF THUNDERSTORMS THAT WILL BE
MOVING ACROSS NORTHERN JEFFERSON COUNTY INTO SOUTHERN DODGE
COUNTY AND POSSIBLY CLIPPING NORTHWEST WAUKESHA COUNTY OVER THE
NEXT HOUR.

STORMS WILL BE AFFECTING WATERTOWN...CLYMAN...NEOSHO...LAC LA
BELLE...AND IXONIA AS THEY MOVE NORTHEAST AT AROUND 30 MPH.

JTS
Local storm report, Mar 15, 4:32 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT TUE MAR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             2 SW WATERTOWN          43.17N 88.75W
03/15/2016  E0.25 INCH       JEFFERSON          WI   NWS EMPLOYEE

&&

JTS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 11:47 PM CDTSpecial Weather StatementMKXGreen, Rock28 min
Mar 16, 12:23 AM CDTSpecial Weather StatementMKXDane, Jefferson22 min
Mar 16, 12:53 AM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Jefferson, Sauk37 min
Mar 16, 1:34 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette41 min
Mar 16, 3:33 AM CDTHigh Wind WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more16 hr
Mar 16, 3:50 AM CDTStorm WarningMKX16 hr
Mar 16, 8:48 AM CDTRiver Flood WarningMKXLafayette46 hr
Mar 16, 8:48 AM CDTRiver Flood WarningMKXGreen, Rock62 hr
Mar 16, 10:11 AM CDTRiver Flood WarningMKXGreen Lake, Waushara, Winnebago25 days
Mar 16, 11:39 AM CDTRiver Flood WarningMKXSauk4 days
Mar 16, 11:39 AM CDTRiver Flood WarningMKXSauk5 days
Mar 16, 11:39 AM CDTRiver Flood WarningMKXColumbia7 days
Mar 16, 2:01 PM CDTRiver Flood WarningMKXColumbia5 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.